# SDR FDEA202104030816

- Difficulty date: April 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND MAIN FRAME AT STATION 1761 LONGERON 12 LEFT EXISTING REPAIR ANGLE  ANGLE FOUND DENT.  CABIN - AT LEFT HAND MAINFRAME STATION 1761 LONGERON 12 LEFT , DENTED EXISTING   REPAIR ANGLE REMOVED AS PER SRM 51-31-01-0G AND REPAIRED AS PER SRM 53-00-07-2R   REPAIR 2 FIGURE 201. REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500 CYCLES AND   REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE  TABLE 201 REPAIR 2 - METHOD HIGH FREQUENCY EDDY CURRENT. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
